MAUDE Adverse Event Report: ZIMVIE US CORP LLC OSSEOTITE® CERTAIN® 2 IMPLANT 3.25 X 8.5MM; DENTAL IMPLANT

ZIMVIE US CORP LLC OSSEOTITE® CERTAIN® 2 IMPLANT 3.25 X 8.5MM; DENTAL IMPLANT
Catalog Number XIFOSM385
Medical Device Problem Codes Fracture (1260); Failure to Osseointegrate (1863)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age at time of the event: unknown / not provided.A4: patient weight: unknown / not provided.
 
Event or Problem Description
The doctor reports that the dental implant located in position number 15 failed because it fractured at the head.Non integration with infection was also reported.The doctor reports that the procedure was not concluded by placing another implant.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(6).The following fields have been updated: b4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) xifosm385, (osseotite® certain® 2 implant 3.25 x 8.5mm) for evaluation.Visual evaluation of the as returned device identified the implant with signs of use, minor bone / tissue attached to external threads.The alleged reported implant fracture was not identified.Functional testing to recreate the reported events could not be performed due to the nature of the device & events.Dhr review was completed for the subject lot number 2120007064.No deviations or non-conformances, which could have caused or contributed to the reported events, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120007064 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿fracture implant¿ & ¿non-integration infection¿ a definitive root cause could not be determined since the device malfunction did not occur, and the reported event (fracture implant) has been unconfirmed following visual and physical evaluation.Refer to attached summary investigation for ¿infection¿ therefore, based on the available information, a device malfunction did not occur.The reported event (fracture implant) was unconfirmed with all the available information.Non-integration infection is a medical condition and is non-verifiable with the information provided.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.Similar complaints for implant infection have been previously investigated.Refer to attached summary investigation.Visual and dimensional evaluations of the previously returned product have not identified or suggested manufacturing non-conformances.While non-conformances were identified for some lots during manufacturing record reviews, the documented disposition actions for each did not suggest the likely release of non-conforming product.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product.Additionally, all device history record reviews verified that each implant was sterilized per procedure for every device.All complaint data used for the summary investigation was found to be conforming and did not meet capa/hhe/d/ or any further escalations.Therefore, there were no complaints which confirmed a manufacturing or design related issue that did or could cause or contribute to the reported event.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE® CERTAIN® 2 IMPLANT 3.25 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23485895
Report Number0001038806-2025-02970
Device Sequence Number21415058
Product Code DZE
UDI-Device Identifier00844868023135
UDI-Public(01)00844868023135(17)290121(10)2120007064
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K100724
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberXIFOSM385
Device Lot Number2120007064
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic